Health & Household > Health Care > Over-the-Counter Medication > Pain Relievers > Non-Aspirin > Acetaminophen
Tylenol Extra Strength Pain Relief Pills, Fast, Strong Pain Relief, Acetaminophen 500 mg Caplets, Pain Reliever & Fever Reducer Medicine for Headache, Backache, Toothache & Minor Arthritis, 100 Count
Product ID: B01J24FMIE
Condition: New
Payflex: Pay in 4 interest-free payments of R177.25. Read the FAQ
Selected Option: 100 Count (Pack of 1)
R 709
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA
Mastercard
payflex
ozow
Product Description
Tylenol Extra Strength Pain Relief Pills, Fast, Strong Pain Relief, Acetaminophen 500 mg Caplets, Pain Reliever & Fever Reducer Medicine for Headache, Backache, Toothache & Minor Arthritis, 100 Count
- Convenient packaging: choose a 100-count bottle or 50 travel pouches of 2 coated caplets for on-the-go pain relief pills; portable design fits purses, backpacks and luggage for quick access whenever and wherever you need relief.
- Extra strength relief: each coated caplet contains acetaminophen 500mg to temporarily relieve headache, backache, toothache, minor arthritis pain and muscular aches; take two every 6 hours; do not exceed six caplets in 24 hours.
- Pain reliever and fever reducer: acetaminophen temporarily reduces fever and relieves aches due to the common cold, menstrual cramps, muscular soreness and everyday aches, providing broad comfort for adults; always use as directed on the label.
- Non-aspirin formula: coated caplets with great safety profile when used as directed. Suitable for adults and children 12 years and older for relief of common pains and fever reduction. Won’t irritate the stomach like ibuprofen can.
- Trusted brand: from Tylenol, Extra Strength Caplets deliver reliable, consistent results you can count on for everyday aches and fever when used as directed.
Tylenol Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile.
Technical Specifications
Country
USA
Brand
Tylenol
Manufacturer
Johnson & Johnson Consumer, Inc
Binding
Health and Beauty
PartNumber
340200
Model
340200
Color
White
IsAdultProduct
Height
2
Length
3.8
Weight
0.025
Width
2
ReleaseDate
2016-07-25T00:00:01Z
Size
100 Count (Pack of 1)
NumberOfItems
1








